Matrix coefficients and a Weyl correspondence for nilpotent Lie groups.
Inventiones mathematicae, Tome 118 (1994) no. 1, pp. 1-36
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
matrix coefficients, Weyl correspondence, nilpotent Lie groups, unitary representation, Hilbert space, trace operator, infinitesimal character, smooth operator, Schwartz functions
@article{IM_1994__118_1_144227,
author = {Niels Vigand Pedersen},
title = {Matrix coefficients and a {Weyl} correspondence for nilpotent {Lie} groups.},
journal = {Inventiones mathematicae},
pages = {1--36},
year = {1994},
volume = {118},
number = {1},
zbl = {0848.22016},
url = {http://geodesic.mathdoc.fr/item/IM_1994__118_1_144227/}
}
Niels Vigand Pedersen. Matrix coefficients and a Weyl correspondence for nilpotent Lie groups.. Inventiones mathematicae, Tome 118 (1994) no. 1, pp. 1-36. http://geodesic.mathdoc.fr/item/IM_1994__118_1_144227/